# SDR AALA20021122

- Difficulty date: July 24, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED BETWEEN TWO RIVETS, STATION 1380 BELOW LONGERON 13L.  CUT OUT DAMAGE, FABRICATED FILLER AND INSTALLED EXTERNAL DOUBLER PER SRM 53-01 FIG 4.  (M)
